Couldn't find what you looking for?

TRY OUR SEARCH!

hi everyone. i had unprotected sex on friday, january 6th. it was a stupid mistake but i took plan b 22 hours later, so the 95% effective label is still relevant at that time. there was not a condom and it was the third time we had sex that night, keep in mind he peed three times in between clearing out sperm that was left behind that could've come out in precum and he did not ejaculate at all. Then about a week after taking plan b, i started bleeding, first brownish then like a heavy period even though i wasn't supposed to start my period until the 25th. i also had headaches during that time. Now, it is the 28th and i still haven't gotten my period but i researched plan b online and it said late periods are common with plan b. i also had been off my period for two days before the incident occurs so it is very unlikely i was ovulating so i still took plan b before i had ovulated. i just need someone to put my mind at ease after an entire month of stress. thoughts?

Loading...

also i don't have headaches anymore, i have felt pretty normal, no morning sickness or anything like that. i only had headaches and some bloating after taking plan b but those symptoms have gone away

Reply

Loading...